# SDR WTAA970186

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Lights
- Condition: Malfunctioned
- Location: Lt/Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MCE - BOTH MAIN GEAR INTRANSIT LIGHTS REMAINED ON WHEN GEAR SELECTED DOWN.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE PERFORMED GEAR SWING.  COULD NOT DUPLICATE.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
